# SDR DALA2017020901106

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 48,905 hours, 16,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY CATERING. WHEN DOOR L4 WAS OPENED THE GIRT BAR WAS HANGING. RE-ENGAGED GIRT BAR PER AMM 52-11-25. GND CKS OK. C/W RII FOR REMOVAL AND INSPECTION OF L4 SLIDE BOTTLE AND SLIDE PIN PER AMM 52-11-25. CKS GOOD OK FOR SERVICE.
